Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Ways to reduce stomach fat - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Weight & Lifestyle
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions

User :   hi
User :   anyone is there
Doctor :   Hi
Doctor :   How can I hel you?
Doctor :   *help
User :   i need to know that how to reduce my stumatch fat
User :   it is big and i need to reduce it
Doctor :   There are specific exercises that shall certainly help you reduce it
Doctor :   like abdominals, Yoga asnas
User :   can u guide me which exercise i need to do
Doctor :   abdominal sit ups
User :   do u have any specific chart / diagram
Doctor :   lying flat on the abdomen and lifting all the limbs at once
User :   it is like going and coming back i have tried all
Doctor :   and staying up for 20 seconds each time
User :   but after few months again it is coming back on it's size
Doctor :   The abdominal fat is the most tough to reduce so it really takes lot of patience and time
User :   so is any solution or any equipment which i can use and remove it
User :   do u have any adviser in this regards at dubai
User :   i m at dubai
Doctor :   after exercises are the best way
Doctor :   there are some other techniques
Doctor :   that help in removing the fat

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor